# SDR AALA201706029014

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 30,315 hours, 10,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138385
- Condition: Faulty
- Location: Emergency Lights
- Part time: 7,137 hours, 2,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AIRCRAFT EMERGENCY LIGHT POWER UNIT 11WL IS FAULTING AND 10WL IS FAULTING.
